Jump to content
World's Largest Herpes Support Group
Sign in to follow this  
a vida e bela

Acyclovir - bleeding issue

Recommended Posts

a vida e bela

Hey...

So my gf brought me 14 tabs of 400 mg acyclovir (she gets it for free and said I could try it) so I've been taking two per day. I took two yesterday and one today (so 3 in total in my system)

I finished my period last week, but this morning I feel like I have cramps and now I've just discovered I'm spotting a little bit. I have the copper IUD, so I know spotting can be an issue but I've had it placed since November and I haven't had spotting between periods at all since it's placement. So I find it odd that I"m spotting now since starting acyclovir.

Has anyone else had bleeding problems? I read that it can be a side effect. (One of the more serious ones - as it lowers platlet counts)

I'm wondering if I should stop taking it... I feel dumb talking about it to a doc cause I took this medication when it was not prescribed for me. (Big deal though... Valtrex was prescribed, and I took zovirax, it's not like I don't have herpes)

Side Effects to Watch

Watch closely for the following side effects and notify your physician immediately should any of these develop:

  • Abnormal bruising or signs of bleeding such as bleeding from the gums, nose, digestive tract, vagina (females), faintness, dizziness, loss of consciousness, or rash (signs of problems with blood clot formation)

Share this post


Link to post
Share on other sites
wwdamron

Yes this could be serious, see a doctor, explain it to him/her. This may not be related to the acyclivor(or you may need to lower dosage), get a prescription if you have herpes(their are several other different drugs you can take besides acyclovir) and you may need something else.

Share this post


Link to post
Share on other sites
camomile

I've never heard of this before but it's possible.

That usually mean, "it's a drug adverse reaction".

You can just phone them?

I got copper too. I used to have Minera (sic) c before.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Advertisement

Try a Lysine supplement for cold sores

×